Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Nonlinear Equilibration of Two-Dimensional Eady Waves

Nonlinear Equilibration of Two-Dimensional Eady Waves http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of the Atmospheric Sciences CrossRef

Nonlinear Equilibration of Two-Dimensional Eady Waves

Journal of the Atmospheric Sciences , Volume 46 (19): 3055-3064 – Oct 1, 1989

Nonlinear Equilibration of Two-Dimensional Eady Waves

Journal of the Atmospheric Sciences , Volume 46 (19): 3055-3064 – Oct 1, 1989

Loading next page...
 
/lp/crossref/nonlinear-equilibration-of-two-dimensional-eady-waves-6wJqaD5YHX
Publisher
CrossRef
ISSN
0022-4928
DOI
10.1175/1520-0469(1989)046<3055:neotde>2.0.co;2
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of the Atmospheric SciencesCrossRef

Published: Oct 1, 1989

There are no references for this article.